Rocky Mountain Journal of Mathematics

On the H -Polynomial of Certain Monomial Curves

D.P. Patil and G. Tamone

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 34, Number 1 (2004), 289-303.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069906

Digital Object Identifier
doi:10.1216/rmjm/1181069906

Mathematical Reviews number (MathSciNet)
MR2061132

Zentralblatt MATH identifier
1061.14062

Citation

Patil, D.P.; Tamone, G. On the H -Polynomial of Certain Monomial Curves. Rocky Mountain J. Math. 34 (2004), no. 1, 289--303. doi:10.1216/rmjm/1181069906. https://projecteuclid.org/euclid.rmjm/1181069906


Export citation

References

  • J. Elias, On the conjecture of Sally on the Hilbert function for curve singularities, J. Algebra 160 (1993), 42-49.
  • J. Elias, M.E. Rossi and G. Valla, On the coefficients of the Hilbert polynomial, J. Pure Appl. Algebra 108 (1996), 35-60.
  • A. Garcia, Cohen-Macaulayness of the associated graded ring of a semigroup ring, Comm. Algebra 10 (1982), 393-415.
  • S. Molinelli, D.P. Patil and G. Tamone, On the Cohen-Macaulayness of the associated graded ring of certain monomial curves, Beiträge zur Algebra und Geometrie \emdash/ Contributions to Algebra and Geometry 39 (1998), 433-446.
  • S. Molinelli and G. Tamone, On the Hilbert function of certain rings of monomial curves, J. Pure Appl. Algebra 101 (1995), 191-206.
  • --------, On the Hilbert function of certain non Cohen Macaulay one dimensional rings, Rocky Mountain J. Math. 29 (1999), 271-300.
  • D.P. Patil, Minimal sets of generators for the relation ideals of certain monomial curves, Manuscripta Math. 80 (1993), 239-248.
  • D.P. Patil and I. Sengupta, Minimal sets of generators for the derivation module of certain monomial curves, Comm. Algebra 27 (1999), 5619-5631.
  • D.P. Patil and Balwant Singh, Generators for the derivation modules and the relation ideals of certain curves, Manuscripta Math. 68 (1990), 327-335.
  • M.E. Rossi and G. Valla, A conjecture of Sally, Comm. Algebra 24 (1996), 4249-4261.
  • --------, Cohen-Maucaulay local rings of dimension two and a extended version of conjecture of Sally, J. Pure Appl. Algebra 122 (1997), 293-311.
  • G. Tamone, On the Hilbert function of some non Cohen Macaulay graded rings, Comm. Algebra 26 (1998), 4221-4231.